# SDR AALA202405164927

- Difficulty date: May 15, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N855NN
- Make and model: Boeing 737823
- Aircraft serial: 40582
- Aircraft time: 40,581 hours, 17,114 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Condition: Faulted
- Location: Fuel Fill
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CENTER FUEL TANK FILL VALVE WILL NOT OPEN. (OPEN).
